# SDR DALA2018022401183

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 700, STRINGER 23L, FRAME INBD FREE FLANGE, DENTED. REPAIRED THE FRAME FLANGE IAW SRM 53-00-07, REPAIR 5, DETAIL 1.
